| Model Number |
195274 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The fsr replaced the red lever sensor and the issue resolved.Release testing was performed.The unit operated to the manufacturer's specifications.
Event or Problem Description
Upon receipt of the device, the field service representative (fsr) reported that the red level sensor did not pass release testing.There was no patient involvement.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.During laboratory analysis, the product surveillance technician (pst) connected the red level sensor to lab use only (luo) testing equipment.The level sensor performed as intended throughout the evaluation and no malfunctions were observed.It was determined that the red level sensor met specification.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
Updated block.